Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Painful swollen ankles, have metal aortic valve, taking buccastem, warfarin. Are the swollen ankles due to clots?

I have had a painful swollen ankle for several weeks which seems to coincide with my taking buccastem tabs. My other ankle is now getting painful too. Is there a known connection and I am right to be concerned. i take warfarin too as I have a metal aortic valve hence my concer about possible clots. The ankles do not respond to the usual anti inflammatory creams
Asked On : Wed, 29 Aug 2012
Answers:  0 Views:  103 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor